MAUDE Adverse Event Report: SYNTHES GMBH SYNFLATE VERTEBRAL BALLOON LRG; CEMENT, BONE, VERTEBROPLASTY

SYNTHES GMBH SYNFLATE VERTEBRAL BALLOON LRG; CEMENT, BONE, VERTEBROPLASTY
Catalog Number 03.804.702S
Medical Device Problem Codes Inflation Problem (1310); Compatibility Problem (2960)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this was a spinal fusion (l1) for spinal canal stenosis on (b)(6) 2025.In the surgery, the surgeon inflated the balloon to 6.0 cc and then deflated it.After mixing the cement, the surgeon attempted to remove the balloon, but it seemed to get caught on the tip of the working sleeve and could not be pulled out.Repeated dilation and deflation procedures were performed, but the balloon could not be removed.The working sleeve was removed, the balloon catheter was cut, and the working sleeve was reinstalled and filled with cement.The surgery was completed successfully without any surgical delay.No further information is available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: corrected: g1 device history review: part:03.804.702s, lot:82314387, manufacturing site: werk selzach, supplier: (b)(4), release to warehouse date: 22 july 2024, expiration date: 01 july 2026.A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SYNFLATE VERTEBRAL BALLOON LRG
Common Device Name
CEMENT, BONE, VERTEBROPLASTY
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
SYNTHES SELZACH
bohackerweg 5
selzach CO 2425
SZ   2425
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key22819577
Report Number8030965-2025-08464
Device Sequence Number14900692
Product Code NDN
UDI-Device Identifier10705034722726
UDI-Public(01)10705034722726(17)260701(10)82314387
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K130146
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2026
Device Catalogue Number03.804.702S
Device Lot Number82314387
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/31/2025
Supplement Date Received by Manufacturer08/27/2025
Initial Report FDA Received Date08/15/2025
Supplement Report FDA Received Date08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown